# SDR YYFA20141011001

- Difficulty date: October 11, 2014
- Submitted: October 11, 2014
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug MD 83
- Aircraft serial: 49398
- Aircraft time: 61,933 hours, 35,055 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER’S ATTITUDE INDICATOR FLAG CAME UP INTERMITTINGLY DURING CLIMB OUT.  REMOVED, INSPECTED & REPLACED ADI IAW AMM 34-23-02.  REMOVED, INSPECTED & REPLACED VERTICAL GYRO IAW AMM 34-25-00.  OPERATIONS CHECKED GOOD.
